We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I got my IUD removed Dec 4 and my OB had me start the BCP the very next day. AF has been coming on the 15th - 16th every month since I had been on the IUD and like clockwork it came on the 16th this month right in the middle of my BCP. I am now on my placebos or reminder pills and AF isn't here. I am not really concerned or anything since I had AF earlier...though it only lasted about 3 days but I think it is because of the pills. Also, right as I started the new BC I ended up having strep throat and was on antibiodics, followed by a surgery once I was healed where I needed another antibiodic both of which do have a negative effect on the effectiveness of the pill. ~sigh~ SO, I am not too concerned about pregnancy - the only thing that even made me think anything is how tired I am...I have been napping at least once or twice a day. Very weird. But aside from that, my real question here is will my period continue to come mid month or do you think it will extend next cycle and appear when I pop the reminder pills??? I dunno.